# SDR DHL2005749007

- Difficulty date: October 31, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1095
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT RT SIDE FUSELAGE SKIN STA 1095 ABOVE STR 19R.  DENT TO BE OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA 2" BY 1".  FABRICATED REPAIR DOUBLER OUT OF 2024T3 0.063 11 1/4" BY 7 1/2" PO NR 53125 IAW B727 SRM 53-30-2 FIG 2 AND SRM 53-30-3 FIG 3.  TREATED AND PRIMED PART AND WORK AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER AT BS 1095, STR 19R IAW B727 SRM 53-30-3 FIG 3.  THIS REPAIR IS CATEGORY "A".
